RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mel'nikov, Oleg Vladimirovich

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 13

Number of views:
This page:671
Abstract pages:3638
Full texts:1194
References:195

http://www.mathnet.ru/eng/person12247
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/205243

Publications in Math-Net.Ru
2002
1. O. V. Mel'nikov, “Aspherical pro-$p$-groups”, Mat. Sb., 193:11 (2002),  71–104  mathnet  mathscinet  zmath; Sb. Math., 193:11 (2002), 1639–1670  isi  scopus
1999
2. O. V. Mel'nikov, “On free products of absolute Galois groups”, Sibirsk. Mat. Zh., 40:1 (1999),  113–118  mathnet  mathscinet  zmath; Siberian Math. J., 40:1 (1999), 95–99  isi
1998
3. O. V. Mel'nikov, “Finitely generated subgroups of free profinite groups and of some Galois groups”, Mat. Zametki, 64:1 (1998),  95–106  mathnet  mathscinet  zmath; Math. Notes, 64:1 (1998), 82–91  isi
1989
4. P. A. Zalesskii, O. V. Mel'nikov, “Fundamental groups of graphs of profinite groups”, Algebra i Analiz, 1:4 (1989),  117–135  mathnet  mathscinet  zmath; Leningrad Math. J., 1:4 (1990), 921–940
5. O. V. Mel'nikov, “Subgroups and homology of free products of profinite groups”, Izv. Akad. Nauk SSSR Ser. Mat., 53:1 (1989),  97–120  mathnet  mathscinet  zmath; Math. USSR-Izv., 34:1 (1990), 97–119
6. O. V. Mel'nikov, A. A. Sharomet, “The Galois group of a multidimensional local field of positive characteristic”, Mat. Sb., 180:8 (1989),  1132–1147  mathnet  mathscinet  zmath; Math. USSR-Sb., 67:2 (1990), 595–610  isi
1988
7. P. A. Zalesskii, O. V. Mel'nikov, “Subgroups of profinite groups acting on trees”, Mat. Sb. (N.S.), 135(177):4 (1988),  419–439  mathnet  mathscinet  zmath; Math. USSR-Sb., 63:2 (1989), 405–424
1986
8. O. V. Mel'nikov, “Products of powers and commutators in free pro-$p$-groups”, Mat. Zametki, 40:4 (1986),  433–441  mathnet  mathscinet  zmath; Math. Notes, 40:4 (1986), 753–757  isi
1982
9. O. V. Mel'nikov, “Characteristic subgroups and automorphisms of free profinite groups”, Mat. Zametki, 31:3 (1982),  339–349  mathnet  mathscinet  zmath; Math. Notes, 31:3 (1982), 174–179  isi
1978
10. O. V. Mel'nikov, “Normal subgroups of free profinite groups”, Izv. Akad. Nauk SSSR Ser. Mat., 42:1 (1978),  3–25  mathnet  mathscinet  zmath; Math. USSR-Izv., 12:1 (1978), 1–20
1977
11. O. V. Mel'nikov, “The connected component of the group of automorphisms of a locally compact group”, Mat. Sb. (N.S.), 102(144):2 (1977),  248–259  mathnet  mathscinet  zmath; Math. USSR-Sb., 31:2 (1977), 219–229  isi
1976
12. O. V. Mel'nikov, “The congruence kernel of the group $\mathrm{SL}_2(\mathrm{Z})$”, Dokl. Akad. Nauk SSSR, 228:5 (1976),  1034–1036  mathnet  mathscinet  zmath
13. O. V. Mel'nikov, “Compactness conditions for groups of automorphisms of topological groups”, Mat. Zametki, 19:5 (1976),  735–743  mathnet  mathscinet  zmath; Math. Notes, 19:5 (1976), 437–442

1984
14. O. V. Mel'nikov, V. P. Platonov, “All-Union Algebraic Conference (Minsk)”, Uspekhi Mat. Nauk, 39:3(237) (1984),  253–255  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020